MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that removal difficulty occurred.An amplatz super stiff guidewire was selected for use.During removal from the patient, the guidwire felt stuck.The guidewire was removed; however it was a little bit longer and it appeared that part of the wire was laced up.The procedure was completed with another of the same device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.Device evaluated by mfr: the guidewire was returned together with its original opened pouch.The coiled wire was unraveled and stretched.The corewire was separated from the distal solder ball; it measured approximately 180 cm from the proximal end.No more visual damages were found in the device.Dimensional inspection of the overall length and outer diameter of the distal tip could not be performed due to the device condition.The dimensions for the outer diameter of the middle and proximal sections of the device were within specification.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10009419
Report Number2134265-2020-05647
Device Sequence Number2897052
Product Code DQX
UDI-Device Identifier08714729115823
UDI-Public08714729115823
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K843014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0024485134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1